# SDR PLG41896G4

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 2710 · Aileron Control System
- Part: Cable Assy
- Part number: 7227105622
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CHAFING FOUND ON RIGHT FORWARD CONTROL CABLE IN AILERON CIRCUIT IN FUSELAGE.  CABLE WAS REPLACED AND RIGGED IAW SAAB MM CHAPTER 27.  (X)
